MathSciNet Relay Station
MathSciNet bibliographic data
MR1424427 (98d:14004) 14C17 (14M12 14M15)
Fulton, William Determinantal formulas for orthogonal and symplectic degeneracy loci. J. Differential Geom. 43 (1996), no. 2, 276–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement